# SDR AUS20031315

- Difficulty date: December 18, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT PITOT PROBE CONTAMINATED BY MUD FROM SUSPECTED WASP NEST.
